Model Theory for Infinitary Logic

Amsterdam: North-Holland Pub. Co. (1971)
Abstract
Provability, Computability and Reflection
Keywords Infinitary languages  Model theory
Categories (categorize this paper)
Buy the book $78.71 used (64% off)   $192.11 direct from Amazon (11% off)   $969.01 new    Amazon page
Call number QA9.K33
ISBN(s) 0720422582   9780720422580
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,122
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Scott Rank of Polish Metric Spaces.Michal Doucha - 2014 - Annals of Pure and Applied Logic 165 (12):1919-1929.
The Stability Spectrum for Classes of Atomic Models.John T. Baldwin & Saharon Shelah - 2012 - Journal of Mathematical Logic 12 (01):1250001-.

View all 42 citations / Add more citations

Similar books and articles
Infinitary Logic.John L. Bell - 2008 - Stanford Encyclopedia of Philosophy.
Model Theory of Infinitary Languages.M. A. Dickmann - 1970 - [Aarhus, Denmark, Universitet, Matematisk Institut].
Infinitary Analogs of Theorems From First Order Model Theory.Jerome Malitz - 1971 - Journal of Symbolic Logic 36 (2):216-228.
Herbrand and Skolem Theorems in Infinitary Languages.Herman Ruge Jervell - 1972 - Oslo, Universitetet I Oslo, Matematisk Institutt.
Weak Definability in Infinitary Languages.Saharon Shelah - 1973 - Journal of Symbolic Logic 38 (3):399-404.
Strong Completeness and Limited Canonicity for PDL.Gerard Renardel de Lavalette, Barteld Kooi & Rineke Verbrugge - 2008 - Journal of Logic, Language and Information 17 (1):291-292.
Incompactness in Infinitary Languages with Respect to Boolean-Valued Interpretations.Attila Máté - 1971 - Szeged, University of Szeged Bolyai Mathematical Institute.
Large Infinitary Languages: Model Theory.M. A. Dickmann - 1975 - American Elsevier Pub. Co..
Added to PP index
2009-01-28

Total downloads
27 ( #194,165 of 2,191,314 )

Recent downloads (6 months)
1 ( #290,783 of 2,191,314 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature